• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Anxiety back, but on max dose of Citalopram?

A

apm101

New member
Joined
Dec 2, 2015
Messages
2
Hi all,

I suffered from bad anxiety about 6 years ago, and stared on Citalopram. I also experienced some depression, and the dose was increased to 40mg (the maximum). I'm still on that. It provides a complete easing of anxiety symptoms, or it did.

This afternoon, I started experiencing quite bad anxiety, up to about 7/10. I was feeling quite down earlier in the week, but that passed.

There are some stressful things going on, but nothing terrible.

Anyone have any thoughts about what is going on? Maybe need a change of SSRI?

Many thanks!
 
Fairy Lucretia

Fairy Lucretia

Well-known member
Joined
Apr 9, 2011
Messages
42,285
Location
Magical fairy wonderland xxxx
hi and welcome ,that is a while to be on the same medication ,im thinking maybe you are right and a new kind of medication may be more helpful
i recently changed SSRI ,and that was only because my old medication was not in distribution
i was on the same one for 15 years

i think you could maybe think about talking to your doctor about changing yours?
i hope the change helps and please let us know how you get on x Lu x
 
Top